MathSciNet Relay Station
MathSciNet bibliographic data
MR1122875 (92m:60057) 60J15 (05C20 60C05 62G30)
Takács, Lajos A Bernoulli excursion and its various applications. Adv. in Appl. Probab. 23 (1991), no. 3, 557–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement